MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS BASEPLATE SIZE 2; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5521-B-200
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An event regarding assembly issue/appearance involving a triathlon baseplate was reported.The event was confirmed via provided photographs of the device.Method & results: product evaluation and results: the device was not returned; however, photographs were provided for review.The photographs show that the chamfer is not present on the anterior locking tabs of the baseplate.The metal locking wire of the insert is bent where the locking tabs of the baseplate are intended to assemble.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been 1 other similar event for the lot referenced.Pr (b)(4) also relates to assembly issue/appearance.Conclusions: it was reported that the cs poly would not properly lock into the universal baseplate.The device was not returned; however, photographs were provided for review.The photographs show that the chamfer is not present on the anterior locking tabs of the baseplate.The metal locking wire of the insert is bent where the locking tabs of the baseplate are intended to assemble.A nc was raised to address this issue.
 
Event or Problem Description
Cs poly (2x10) would not properly lock into the universal baseplate.Used a different baseplate and long stem.

Brand Name
TRI TS BASEPLATE SIZE 2
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19625581
Report Number0002249697-2024-00923
Device Sequence Number15505141
Product Code MBH
UDI-Device Identifier07613327026306
UDI-Public07613327026306
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5521-B-200
Device Lot NumberLZX4LB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PFA 3554908
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown